Ascoril D Plus Syrup (5Mg+2Mg+10Mg) 100Ml

Ascoril D Plus Syrup (5Mg+2Mg+10Mg) 100Ml

Item requires a valid prescription

Manufactured By Glenmark (Pharma)

Composition Chlorpheniramine Maleate 2Mg/5Ml+Dextromethorphan Hydrobromide 10Mg/5Ml+Phenylephrine 5Mg/5Ml

Rs 94.50

MRP Rs 105.00

(10% OFF)

Includes all taxes

Price may vary depending on the product batch

Package SIZE

( 1 Bottle of 100ml Syrup )

100% Authentic
Products

Free
Shipping*

Products
Return Policy